# SDR UIEA2021072201614

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Faulted
- Location: Shutoff Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAUS MSG R ENG HPSOV STARTED ON APPROACH AS AN INTERMITTENT EICAS MESSAGE.( PERFORMED AIR SUPPLY CTRL BITE TEST PER AMM 36-23-00. FOUND R HPSOV WIRE FAULT. PERF FIM 36-10 FT 833. DURING WIRE CHECKS FOUND CONNECTOR D4E10P LOOSE. RE-TIGHTENED CONNECTOR  D4210P PER SWPM 20-60-06. OPS CKS GOOD. MESSAGE CLEARED . SEE LP #1461412 ITEM 4, PERFORMED ENGINE RUN IAW 71-00-00, NO DEFECTS NOTED @ THIS TIME. )
